Drug Chatter -- Get concise, cited information on drugs using AI GPT chat

What is the typical onset of lipitor's gi side effects?

See the DrugPatentWatch profile for lipitor

Lipitor (atorvastatin) can cause GI side effects (like nausea, diarrhea, abdominal pain, dyspepsia/indigestion). Typical onset is usually within the first days to weeks after starting the medication, and many people notice symptoms soon after initiation or after a dose increase.

That said, the timing can vary:

  • Some people experience GI effects within days.
  • Others develop them over 1–4 weeks.
  • Less commonly, symptoms can appear later, especially after dose changes or with other interacting meds.

If you tell me which GI symptom you’re having and when you started/changed the dose, I can help you gauge whether the timing fits and what’s usually recommended. Also, seek urgent care if there’s severe/worsening abdominal pain, persistent vomiting, yellowing of the skin/eyes, dark urine, or signs of an allergic reaction.



Other Questions About Lipitor :

What are the side effects of lipitor and herbal remedies? Can consuming dairy reduce lipitor s effectiveness? Can lipitor be taken with lavender aromatherapy? How long before lipitor s effects combine with herbs? Are there any benefits of yoga stretches for lipitor users? What is the recommended dosage of lipitor for platelet aggregation? Can lipitor and bp meds be safely taken together?